# SDR DXTA2025012702078

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 1,663 hours, 1,041 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 82508021
- Part serial: 32299130
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR POSITION & WARNING: AMBER GROUND DETECT FAULT HAS PERIODICALLY ILLUMINATED AND EXTINGUISHED MULTIPLE TIMES DURING THE PAST THREE FLIGHTS.  ON THE LAST DEPARTURE THE LANDING GEAR WOULD NOT RETRACT FOR APPROXIMATELY 30 SECONDS.  EACH TIME THE CAS CAME ON IT WAS FOLLOWED BY A WHITE L &R ENGINE CONTROL FAULT CAS. CORRECTIVE ACTION: REPLACED LH MLG SQUAT SWITCH HARNESS. OPS CHECK GOOD. IAW CE-700 AMM 32-60-06
